MathSciNet Relay Station
MathSciNet bibliographic data
MR64278 35.0X
Douglis, Avron Uniqueness in Cauchy problems for elliptic systems of equations. Comm. Pure Appl. Math. 6, (1953). 291–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement